Issue
EPL
Volume 77, Number 2, January 2007
Article Number 21001
Number of page(s) 5
Section The Physics of Elementary Particles and Fields
DOI http://dx.doi.org/10.1209/0295-5075/77/21001
Published online 18 January 2007
EPL, 77 (2007) 21001
DOI: 10.1209/0295-5075/77/21001

Non-self-dual and self-dual $\mth{SU(2)}$ calorons

Ya. M. Shnir

Institut für Physik, Universität Oldenburg - D-26111, Oldenburg, Germany


received 4 September 2006; accepted in final form 24 November 2006; published January 2007
published online 18 January 2007

Abstract
New static regular axially symmetric solutions of SU(2) Euclidean Yang-Mills theory are constructed numerically. They represent calorons having trivial Polyakov loop at spatial infinity. The solutions are labeled by two integers m, n. It is shown that besides the known, charge one self-dual periodic instanton solution, there are other non-self dual solutions of the Yang-Mills equations naturally composed out of pseudoparticle constituents.

PACS
14.80.Hv - Magnetic monopoles.

© Europhysics Letters Association 2007